# SDR ASOA05931

- Difficulty date: October 29, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Part number: 1104SC1061
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FROM PHF-ATL, THE FLAPS AT ZERO.  THE CREW DECLARED AN EMERGENCY AND THE EMERGENCY VEHICLES WERE DISPATCHED.  THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT IN ATL.  MX REMOVED AND REPLACED THE FLEX SHAFT SEALS, LUBRICATED THE LEFT FLEX SHAFTS, AND CLEANED THE FLAP ACTUATORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
